# SDR ZW0A0111003

- Difficulty date: November 12, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE AFT EMERGENCY DOOR (VAULT DOOR) THRESHOLD PLATE BELOW THE FLOOR LINE WAS HEAVILY CORRODED.  REPAIRED AREA PER 51-10-3, 51-30-2, AND 51-30-8.
